# SDR SWI2024F01207

- Difficulty date: August 17, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 41,031 hours, 36,823 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FS621.00 FWD FACE HAS SCREW DAMAGE ON DOUBLERS LOCATED AT RBL36.20, 27.50, 18.00, 9.50 AND LBL 9.50, 18.00, 27.50 AND 36.20 @ WL103.50 AS WELL AS RIVETS AT WL87.00 WITH SAME BUTTOCK LINES.    (FILED CLOSED)    COMPLIED WITH REO 601R-53-61-8220 DATED: 2024-09-06 REV -- DISPOSITION FOR BLENDED GOUGE AND FASTENERS REPLACEMENT (LOCATIONS ON TABLE 1 SHEET 5 OF THE REO) TO FS621.00 BULKHEAD GREO 601R-53-61-1240. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED THE FORM M-337. NO DEFECTS NOTED FROM NDT.
